# SDR CA110331012

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD AFTER T/O, THE NR 2 ENGINE SUFFERED AN UNCOMMANDED SHUTDOWN.  THE CREW PERFORMED AN AIR TURNBACK AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT ORIGIN AIRPORT.  TROUBLESHOOTING IS ON-GOING.
